Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 187, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2016, 5:58 PM MDT for Las Animas County, Colorado. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 5:58 PM MDT (23:58 UTC)
- Expired
- Jul 14, 2016, 6:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 119 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:05 PM MDT | HAIL 0.88 | 7 Nw Tyrone, CO | . |
| Jul 14, 6:26 PM MDT | HAIL 1 | 2 Nw Model, CO | OBSERVER HAD A WINDOW BROKEN BY THE HAIL. |
| Jul 14, 6:28 PM MDT | HAIL 1.75 | 3 Ne Model, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 1:40 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 12.0 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2163 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
209
WUUS55 KPUB 142358
SVRPUB
COC071-150045-
/O.NEW.KPUB.SV.W.0187.160714T2358Z-160715T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
558 PM MDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 645 PM MDT
* AT 558 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TYRONE...OR
23 MILES NORTHEAST OF TRINIDAD...MOVING SOUTHEAST AT 40 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TYRONE...MODEL AND TRINCHERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3747 10444 3762 10425 3738 10361 3702 10407
TIME...MOT...LOC 2358Z 311DEG 36KT 3742 10421
HAIL...2.00IN
WIND...60MPH
$$
MOORE2 follow-up statements
148
WWUS55 KPUB 150016
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
616 PM MDT THU JUL 14 2016
COC071-150045-
/O.CON.KPUB.SV.W.0187.000000T0000Z-160715T0045Z/
LAS ANIMAS CO-
616 PM MDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR CENTRAL LAS ANIMAS COUNTY...
AT 616 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MODEL...OR 23
MILES NORTHEAST OF TRINIDAD...MOVING SOUTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TYRONE...MODEL AND TRINCHERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3741 10439 3760 10420 3738 10361 3702 10407
TIME...MOT...LOC 0016Z 326DEG 23KT 3732 10411
HAIL...1.75IN
WIND...60MPH
$$
MOORE793
WWUS55 KPUB 150045
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
645 PM MDT THU JUL 14 2016
COC071-150054-
/O.EXP.KPUB.SV.W.0187.000000T0000Z-160715T0045Z/
LAS ANIMAS CO-
645 PM MDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAS ANIMAS COUNTY WILL
EXPIRE AT 645 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN COLORADO.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 730 PM MDT.
LAT...LON 3741 10439 3760 10420 3738 10361 3702 10407
TIME...MOT...LOC 0042Z 311DEG 36KT 3732 10411
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:06 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 14, 3:06 PM MDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 306 PM MDT THU JUL 14 2016 .SHORT TERM...(This evening through Friday) Issued at 306 PM MDT Thu Jul 14 2016 ...Severe storms possible this evening... Current water vapor imagery and upper air analysis indicating west to moderate west to northwest flow aloft across the region with a minor embedded short wave translating across the Northern Rockies at this time. Upslope flow across the eastern plains has held in low level moisture with dew points in the 50s to lower 60s across the I-25 corridor through the southeast plains at this time, with mainly 30s and 40s across the lower elevations of the eastern mts and teens and 20s across the rest of the higher terrain and high mountain valleys. This afternoon and evening...solar heating has allowed for some storms to fire across the eastern mts, with storms strengthening as the move east south east into a more unstable atmosphere across the plains. SPC meso analysis has upwards of 2000 J/KG of CAPE across the plains, and with bulk shears of 30-40kts, supports the development of supercells capable of producing large hail of 1 to 2 inches in diameter and damaging wind gusts of up to 60 mph across the plains. SPC has severe watch 384 out for El Paso, Pueblo, Crowley, Otero, Huerfano and Las Animas counties out through 8 PM which looks good. Did not issue a watch for the far se plains with subsidence behind the northern Rockies wave, however, will need watch for possible outflows helping to initiate a few storms. Storms to diminish though the evening and should see skies slowly clearing from west to east through the overnight hours. Flow aloft becomes more westerly though the day tomorrow, as another wave across the Pac NW continues to move east into the Northern Great Basin. This allows for lee troughing to develop across the eastern plains tomorrow afternoon, with the low level moisture expected to mix out across the eastern mountains and I-25 corridor. Still enough moisture to support isolated to scattered afternoon storms across the eastern mts and plains, with best coverage across the plains. Models continue to indicate a slight increase in available moisture across western Colorado, which could help to develop high based storms across the higher terrain of the CONTDVD, with lightning and gusty outflow winds and little in the way of rain. Temperatures look to be at or slightly warmer than today across the area tomorrow. .LONG TERM...(Friday night through Thursday) Issued at 306 PM MDT Thu Jul 14 2016 ...Fire Danger elevates this weekend... Friday night...residual moisture over the plains allows for a continuation of isolated evening showers and storms, primarily across the eastern mountains, Pikes Peak Region, and the southeast plains. There will be enough instability for a risk of marginally severe storms. Saturday and Sunday...the upper flow shifts from the west and west- southwest, and fire weather becomes the main focus. Temperatures are forecast to peak around 100 degrees over the plains and 80s through the high valleys and lower mountains elevations. Relative humidity will fall below 15 percent and only isolated storms at best are anticipated in the late afternoon and early evening. The mid level flow (10K feet) will be around 15 to 25 kts, and this will possibly keep any fire behavior from becoming extreme. The next couple days of fire suppression will be key in determining the extent of fire spread over the weekend for the Hayden Pass wildfire. Monday into next week...Models indicate the upper high will build to around 600 decameters at 500mb as it shifts into the central Great Plains, as a trough forms off the west coast. As a result, hot weather will continue, especially across the eastern half of the CWA. A modest monsoonal pattern develops, with moisture advecting into Colorado from Arizona and western New Mexico. The thing to watch for is lightning from the storms that produce lesser rains across the higher terrain, which could spark more wildfires. In addition, storms would cause erratic low level gusty winds around and in any wildfires. -tlm- && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 306 PM MDT Thu Jul 14 2016 Low level moisture within low level upslope flow will allow for scattered thunderstorms will allow for scattered thunderstorms to develop across the eastern mountains this afternoon and evening. Storms to slide southeast across the I-25 corridor through the far southeast plains through the evening. Storms across the eastern plains could become severe, producing large hail and gusty outflow winds to around 60 mph. Latest higher resolution models continue to indicate storms moving across COS and PUB between 20z-02z timeframe producing brief MVFR conditions. Otherwise...VFR expected to conditions to prevail at all three taf sites through the period with lesser chances of afternoon storms affecting COS and PUB tomorrow afternoon. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...MW LONG TERM...TM AVIATION...MW
Hazardous weather outlook, Jul 14, 3:18 PM MDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT THU JUL 14 2016 COZ058>089-093>099-152130- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 318 PM MDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE EASTERN MOUNTAINS THIS AFTERNOON...WITH STORMS SPREADING EAST ACROSS THE IMMEDIATE ADJACENT PLAINS THROUGH THE LATE AFTERNOON AND POSSIBLE OUT ACROSS THE FAR SOUTHEASTERN PLAINS THROUGH THE EVENING. THE MAIN THREAT FROM STORMS WILL BE LIGHTNING...GUSTY OUT FLOW WINDS OF UP TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. AREA BURN SCARS WILL NEED TO BE MONITORED FOR POSSIBLE FLASH FLOODING. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE I-25 CORRIDOR AND EASTERN PLAINS LATE THIS AFTERNOON AND EVENING. THESE STORMS WOULD BE CAPABLE OF PRODUCING LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WIND GUSTS OVER 60 MPH. MORE ISOLATED AND HIGHER BASED THUNDERSTORMS WILL BE POSSIBLE ALONG THE CONTINENTAL DIVIDE THIS AFTERNOON AND EARLY EVENING. THESE STORMS COULD PRODUCE LIGHTNING AND GUSTY OUTFLOW WINDS...WITH LITTLE OR NO RAINFALL EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY AFTERNOON OR EVENING...MAINLY EAST OF INTERSTATE 25. HAIL TO ONE INCH, WINDS TO 60 MPH, AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. STORMS WILL BECOME ISOLATED AND MAINLY CONFINED TO THE MOUNTAINS ON SATURDAY AND SUNDAY. MARGINALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE AS WINDS INCREASE FROM THE SOUTHWEST...LEADING TO LOW RELATIVE HUMIDITY AND GUSTY AFTERNOON WINDS. A BETTER CHANCE FOR STORMS...MAINLY OVER THE MOUNTAINS...WILL OCCUR FROM MONDAY THROUGH WEDNESDAY...AS SOME MONSOONAL MOISTURE SLOWLY WORKS INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE I-25 CORRIDOR THIS AFTERNOON AND POSSIBLE ACROSS THE EASTERN PLAINS THIS EVENING. 23/23
In the hours before
Local storm report, Jul 14, 5:16 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 4 SSE PUEBLO RESERVOIR 38.20N 104.72W
07/14/2016 M1.75 INCH PUEBLO CO TRAINED SPOTTER
.
&&
ALLocal storm report, Jul 14, 5:31 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
531 PM MDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 13 SSW BLENDE 38.07N 104.66W
07/14/2016 M1.00 INCH PUEBLO CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 14, 5:38 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
538 PM MDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 3 ESE COLORADO CITY 37.93N 104.80W
07/14/2016 M0.88 INCH PUEBLO CO TRAINED SPOTTER
.
&&
ALSpecial weather statement, Jul 14, 5:56 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 556 PM MDT THU JUL 14 2016 COZ085-150030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 556 PM MDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL 630 PM MDT... AT 556 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FORT CARSON...OR 9 MILES SOUTH OF COLORADO SPRINGS...MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHERN COLORADO SPRINGS...FOUNTAIN...SECURITY... SECURITY-WIDEFIELD...FORT CARSON AND STRATMOOR. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3865 10487 3877 10483 3872 10456 3857 10465 TIME...MOT...LOC 2356Z 286DEG 33KT 3870 10477 STARK
Local storm report, Jul 14, 5:57 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 7 NNE COLORADO SPRINGS 38.92N 104.77W
07/14/2016 M1.25 INCH EL PASO CO PUBLIC
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 14, 5:58 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
558 PM MDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 6 NNE COLORADO SPRINGS 38.92N 104.80W
07/14/2016 M1.00 INCH EL PASO CO TRAINED SPOTTER
.
&&
ALThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:26 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| Jul 13, 11:18 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jul 13, 11:48 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jul 14, 2:00 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 14, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 51 min |
| Jul 14, 2:32 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jul 14, 2:50 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jul 14, 2:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 14, 3:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 14, 3:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 14, 4:00 PM MDT | Special Weather Statement | PUB | Kiowa | 45 min |
| Jul 14, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 22 min |
| Jul 14, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 31 min |
| Jul 14, 4:36 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Jul 14, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 39 min |
| Jul 14, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 44 min |
| Jul 14, 4:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 17 min |
| Jul 14, 5:09 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jul 14, 5:15 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 45 min |
| Jul 14, 5:18 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 42 min |
| Jul 14, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 46 min |
| Jul 14, 5:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 14, 5:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.